MathSciNet Relay Station
MathSciNet bibliographic data
MR1042124 (91c:11021) 11E57 (20G40)
Inglis, Nicholas F. J. The embedding ${\rm O}(2m,2\sp k)\leq{\rm Sp}(2m,2\sp k)$. Arch. Math. (Basel) 54 (1990), no. 4, 327–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement